Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the lifting property. III


Authors: A. Ionescu Tulcea and C. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 70 (1964), 193-197
Errata, Volume 70: Bull. Amer. Math. Soc., Volume 71, Number 3, Part 1 (1965), 576--576
MathSciNet review: 0156935
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11076-4
PII: S 0002-9904(1964)11076-4